# SDR CALA2022082902200

- Difficulty date: August 27, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A300*
- Aircraft serial: 1475
- Aircraft time: 61,282 hours, 26,277 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: D5348002220000
- Condition: None
- Location: Fr65/ Str26l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AASR SURVEY TO COMPLY WITH 14 CFR 121.1109, FOUND DOUBLER REPAIR AT FR65 BETWEEN STRG26L AND STGR29L NO DOCUMENTS COULD B E FOUND OF REPAIR IN RECORDS REMOVED OLD REPAIR DOUBLER AT FR65 BETWEEN STR26L AND STGR29L. M EMP: V933866 WC: 36354 STA: ST ENG BFM ANUFACTURED A NEW PAIR DOUBLER IAW SRM 51-27-21 AND 53-41-11-300 -016. TREATED AND PRIMED NEW REPAIR DOUBLER IAW SRM 51-21-11. IN STALLED NEW REPAIR DOUBLER IAW SRM 53-41-11-300-016.
